MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 4F MICRO-STICK® STIFF INTRODUCER SET

MEDICAL COMPONENTS, INC. 4F MICRO-STICK® STIFF INTRODUCER SET
Model Number DMR192411
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting for additional information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Guidewire broke while trying to advance wire through a fistula aneurysm, there were no calcifications, and the wire was removed from the left forearm.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.The device contract manufacturer conducted a review of the manufacturer records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.Without an evaluation of the device a root cause cannot be determined.The instructions for use (ifu) contains the following warnings and precautions: do not advance the guidewire against resistance until the cause of the resistance has been determined.Do not insert or withdraw the guidewire forcibly from any component.The wire may break or unravel.If the guidewire becomes damaged, the introducer needle or sheath dilator and guidewire must be removed together.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4F MICRO-STICK® STIFF INTRODUCER SET
Common Device Name
MICRO-STICK® STIFF INTRODUCER SET
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key16707354
Report Number2518902-2023-00032
Device Sequence Number20234896
Product Code DYB
UDI-Device Identifier00884908143270
UDI-Public00884908143270
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K0991954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDMR192411
Device Catalogue NumberDMR192411
Device Lot NumberMQNF580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale